# SDR FDEA202409281384

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 22,610 hours, 12,842 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GREEN HYDRO QUANTITY ALERT ON ECAM, INDICATING RED  DOT. QUANTITY INDICATION INCREASED TO AND REMAINED  JUST ABOVE YELLOW ARC AT GEAR EXTENSION, REMAINING  SAME AT SHUTDOWN.  FOUND L/H ELEVATOR GREEN SYSTEM HYDRAULIC ACTUATOR LEAKING AT PRESSURE LINE B-NUT. TIGHTEN B-NUT TO SPECS IN REF A300-600 AMM 20-23-12-00.  LEAK CHECKED GOOD. SERVICED HYDRAULIC SYS IAW AMM 12-12-29-00. A/C OK FOR SERVICE.
